# SDR ASOA2014060210608

- Difficulty date: May 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,601 hours, 19,932 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Screw
- Condition: Sheared
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TRANSCOWL TRACK NYLON INSERTS, INBD AND OTBD ATTACH SCREWS ARE SHEARED OFF.  INSTALLED NEW HARDWARE ON RT LWR INBD AND OTBD NYLON INSERT TRACK AREAS IAW REO ECTC 670-54-21-1172.  REMOVED RT LWR INBD CASCADE TO ACCESS STUCK SCREW SHANKS IAW AMM 78-34-01-000-802.  INSTALLED RT LWR CASCADE INBD PANAL IAW AMM 78-34-01-400-802-A01.  RECEIVED ECTC REO 670-54-21-1172.  RECEIVED ECTC SBA 670BA-78-001, REVA.  COMPLIED WITH EC/TC REO 670-54-21-1172 AND GREO 670-54-21-1172, REV NC DATED 03/12/2013 AS WRITTEN.
